Sledovat
Matthew Jenssen
Název
Citace
Citace
Rok
Independent sets, matchings, and occupancy fractions
E Davies, M Jenssen, W Perkins, B Roberts
Journal of the London Mathematical Society 96 (1), 47-66, 2017
512017
Algorithms for# BIS-hard problems on expander graphs
M Jenssen, P Keevash, W Perkins
SIAM Journal on Computing 49 (4), 681-710, 2020
432020
On the average size of independent sets in triangle-free graphs
E Davies, M Jenssen, W Perkins, B Roberts
Proceedings of the American Mathematical Society 146 (1), 111-124, 2018
412018
On kissing numbers and spherical codes in high dimensions
M Jenssen, F Joos, W Perkins
Advances in Mathematics 335, 307-321, 2018
312018
The size‐Ramsey number of powers of paths
D Clemens, M Jenssen, Y Kohayakawa, N Morrison, GO Mota, D Reding, ...
Journal of Graph Theory 91 (3), 290-299, 2019
222019
Exact Ramsey numbers of odd cycles via nonlinear optimisation
M Jenssen, J Skokan
arXiv preprint arXiv:1608.05705, 2016
212016
On the hard sphere model and sphere packings in high dimensions
M Jenssen, F Joos, W Perkins
Forum of Mathematics, Sigma 7, 2019
202019
Extremes of the internal energy of the Potts model on cubic graphs
E Davies, M Jenssen, W Perkins, B Roberts
Random Structures & Algorithms 53 (1), 59-75, 2018
202018
The multicolour size-Ramsey number of powers of paths
J Han, M Jenssen, Y Kohayakawa, GO Mota, B Roberts
Journal of Combinatorial Theory, Series B 145, 359-375, 2020
182020
Independent sets in the hypercube revisited
M Jenssen, W Perkins
Journal of the London Mathematical Society 102 (2), 645-669, 2020
182020
Homomorphisms from the torus
M Jenssen, P Keevash
arXiv preprint arXiv:2009.08315, 2020
132020
Finite-size scaling, phase coexistence, and algorithms for the random cluster model on random graphs
T Helmuth, M Jenssen, W Perkins
arXiv preprint arXiv:2006.11580, 2020
132020
Continuous optimisation in extremal combinatorics
M Jenssen
London School of Economics and Political Science, 2017
132017
Multicolour Ramsey numbers of paths and even cycles
E Davies, M Jenssen, B Roberts
European Journal of Combinatorics 63, 124-133, 2017
112017
Exact Ramsey numbers of odd cycles via nonlinear optimisation
M Jenssen, J Skokan
Advances in Mathematics 376, 107444, 2021
82021
A proof of the upper matching conjecture for large graphs
E Davies, M Jenssen, W Perkins
Journal of Combinatorial Theory, Series B 151, 393-416, 2021
72021
The singularity probability of a random symmetric matrix is exponentially small
M Campos, M Jenssen, M Michelen, J Sahasrabudhe
arXiv preprint arXiv:2105.11384, 2021
72021
Tight bounds on the coefficients of partition functions via stability
E Davies, M Jenssen, W Perkins, B Roberts
Journal of Combinatorial Theory, Series A 160, 1-30, 2018
72018
Approximately counting independent sets in bipartite graphs via graph containers
M Jenssen, A Potukuchi, W Perkins
Proceedings of the 2022 Annual ACM-SIAM Symposium on Discrete Algorithms …, 2022
62022
Distinct degrees in induced subgraphs
M Jenssen, P Keevash, E Long, L Yepremyan
Proceedings of the American Mathematical Society 148 (9), 3835-3846, 2020
62020
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20